Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pregnancy. Odor discharging, itching. Chlamydia and UTI. No use of taking azithromycin. What is the problem going on?

I m 8 months pregnant....About 3 weeks ago I went to the doctor because ii was having some odor discharge and itching. So they gave me some medication called nitrofurantoin mono/mac 100 MG caps and metronidazole 500Mg tablets for an bacterial infection and urinary tract infection .. Then on Monday they called me saying ii was tested positive for chlamydia so they had me taking azithromycin 250MG tablets and ii had to take all 4 tablets by mouth as 1 dose with food... When ii took the pills two hours later I threw up and had diarrhea. But now I still have some discharge and itching,, whats going on with me?
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013

azithromycin can be taken as 1000mg single dose which was suggested to you by your doctor, but as you vomited that may not given the desired effect,
gastric disturbances can be side effect of azithromycin,
as you are still having discharge better to consult gynecologist again and get examined to note the present status of the infection, as active infection can lead to complications like chorioamnionitis etc,
if needed you can again go for antibiotics better in divided doses this time.
take care.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor